By Topic

Algorithms for computing almost periodic steady-state response of nonlinear systems to multiple input frequencies

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

Two efficient algorithms are presented for obtaining steadystate solutions of nonlinear circuits and systems driven by two or more distinct frequency input signals. These algorithms are particularly useful in cases where the steady-state response is either not periodic, or is periodic but its period is too large for existing methods. The first algorithm is applicable to any circuit or system driven by any number p\geq 2 of input frequencies. The second algorithm is restricted only to 2 input frequencies and is therefore significantly more efficient than the first algorithm. Both algorithms are formulated for systems described by an implicit system of nonlinear algebraic-differential equations, thereby obviating the need to write state equations. Numerous examples have been solved successfully using these two algorithms. A selection of some of these examples is given for illustrative purposes.

Published in:

IEEE Transactions on Circuits and Systems  (Volume:28 ,  Issue: 10 )